Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Burning Feet Syndrome in Diabetes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   hello doc ....
User :   my name is
Doctor :   k
Doctor :   pl proceed wd the medical query
User :   Age 28,male,
Doctor :   k
User :   actually m a diabetic...
Doctor :   since when
Doctor :   r u into any medications
User :   for the past one and half year so..
Doctor :   k
User :   yeah..m taking 1mg glimerpiride and 50 mg glucobay
Doctor :   k
User :   but the problem a days m feeling burning in my feet
Doctor :   it means that ur having
Doctor :   Diabetes type-2
User :   yes...
Doctor :   its a common manifestations of diabetes
Doctor :   on the feet
Doctor :   its called
User : fasting sugar is not in control..its always somwhere around 180-200 mg/dl
Doctor :   Burning feet syndrome
Doctor :   yeah thats the case
Doctor :   r u over wt
Doctor :   do u do any diet restrictions
User :   but after lunch it will be in control...
Doctor :   k
Doctor :   we can suggest certain measures other than medicines
Doctor :   to control it
User :   ok plz tel me...
Doctor :   since u have type-2
Doctor :   if ur overwt
Doctor :   go for wt reduction
Doctor :   regular exercises
User :   doc actually i am 60 kg...5'11 height
Doctor :   make a proper diet schedule
Doctor :   k
User :   m actually underweight..
Doctor :   its almost k
User :   and to tell u the fact,,,
User :   i do yoga..but now a days...
Doctor :   yeah
Doctor :   good
Doctor :   it will help
Doctor :   but along with it
User :   whenever i do feet starts burning..and i feel muscle weakness
Doctor :   try changing life style
Doctor :   its coz of uncntrolled sugar level
User :   are they symptoms of diabetic neuropathy?
Doctor :   yeah they r
Doctor :   europathies lead to numbness
User :   k..
Doctor :   ain and weakness in the hands, arms, feet, and legs.
User :   k..
Doctor :   there might be due to:-
Doctor :   metabolic factors, such as high blood glucose
User :   is sugar control is the only solution for this?
Doctor :   abnormal blood fat levels
Doctor :   yeah
Doctor :   along with Mutivitamin medications
User :   shall i go for insulin?...will it control my sugar level?
Doctor :   well
User :   i mean short term..
Doctor :   since ur type-2 insulin is not recoomended
Doctor :   its given only in type-1
Doctor :   where all medications fail
User :   u knw i feel uncomfortability in's terrible sometimes..
Doctor :   & the FBSL goes above 350+ mg%
Doctor :   yeah its true
Doctor :   u can do foot care
User :   sometimes i feel like an old maan
Doctor :   Clean your feet daily, using warm and not hot water and a mild soap.
Doctor :   Avoid soaking your feet
Doctor :   Dry them with a soft towel; dry carefully between your toes.
Doctor :   k
User : do i control this feet burn?..any solution?
Doctor :   yeah
Doctor :   Moisturize your feet with lotion
User :   it really irritates...
Doctor :   Always wear shoes or slippers to protect your feet from injuries
Doctor :   Prevent skin irritation
Doctor :   y wearing thick, soft, seamless socks.
User : HBA!C level is related to theses complications?
Doctor :   yeah
User :   coz last year when i checked my HBA1c it was 10% something which is very high
Doctor :   well all depends on the control
Doctor :   yeah
User :   so..which is the best way to reduce the level?..
User :   do u think whatever medicines i am taking...can help me to reduce it
Doctor :   to do the BSL check ups regularly
Doctor :   adopt +ve life style
User :   Whatz that BSL?
Doctor :   Blood sugar level
Doctor :   dietary restrictions
User :   ok..:)..actually...i check regularly as i hve glucometer
Doctor :   thats good
User :   and also my vitamin b12 level has been it related to this?
Doctor :   yeah
Doctor :   pl start Mutlivitamins
Doctor :   Like
Doctor :   Tab Beplex-forte
User :   actually i have started that good?
Doctor :   or Tab neurobion forte
User :   ok..
Doctor :   u can add any of the above
User :   ok...neurobion that for nerve symptoms?
Doctor :   yeah
User :   what is the dosage?
Doctor :   u can take on before meals
Doctor :   for at least 2 months
Doctor :   any thing else i can help
User :   ok...will that reduce symptoms?
Doctor :   yeah sure
Doctor :   thats standard treatment
User :   so shall i stop mecobolamin or continue?
Doctor :   well
Doctor :   u can continue
User :   i mean along with what u hve suggested?..
Doctor :   yeah
User :   ok what abt dosage?
Doctor :   on different timmings u can have
User :   ok...
User :   one more quetion i have..
Doctor :   k
User :   eventhough m taking glimerpiride in th morning...why it doesn't control my suagr level?
Doctor :   well may be ur pancreas is producing less insulin than expected
User :   even after taking this tablet..instead of sugar level shoots up..
Doctor :   or it reqs dosage changes
Doctor :   u have to maintain
User :   but thats not the case with acarbose..
Doctor :   at least 15-20 days of the BSL
Doctor :   & u can take it to ur Doc'
Doctor :   who can prescribe the ruight dosage
User :   so that means my pancreas not producing enough insulinn
Doctor :   yeah
User :   so dnt u think it's better i go for insulin..which is considered as a natural might help me
Doctor :   well as i have said earlier
Doctor :   insulin can be given only in type-1
Doctor :   and when u have ur BSL 350+ mg%
Doctor :   there r other criterias also
Doctor :   s there anything else I can help you with?
User : that means....considering my sugar level...i should noty go fr insulin..
Doctor :   yeah
User :   ok i hve to gain some weight?
Doctor :   & remember insulin can only be taken after the medical consulattaion
User :   yeah...
User :   and one more thing...i want to gain some weight
Doctor :   u can do by
Doctor :   good diet'
User :   rite now m 60 kg...dnt u think m underweight
Doctor :   rich in minerals
Doctor :   vitamins
User :   ok...
Doctor :   Eat plenty of vegetables, fruits, and grain products like wheat.
Doctor :   Restrict refined products such as flour (maida) and its products such as bread, noodles, macaronis and pastas in regular diet
User : i hve to reduce rice?
Doctor :   yeah
Doctor :   Consume raw fruits and vegetables in form of salads and raitas in every meal.
User :   i feel that will contribute to high sugar level
Doctor :   no
Doctor :   u can have all fruits
Doctor :   except
User :   i mean..eating rice will contribute to high sugar level
Doctor :   bananas
Doctor :   mango
Doctor :   grapes
Doctor :   Limit salt intake
Doctor :   k
User :   ok...i think rite now i dnt have any problems except my sugar level and nerver problems...
Doctor :   k
Doctor :   thats fine
User :   i hope my nerve problems will,bbe in control...
Doctor :   any thing else i can help u?
Doctor :   yeah sure
Doctor :   it will be
Doctor :   if u follow the medicines
Doctor :   regularly
User :   actually m feeling very low in confidance..
Doctor :   yeah it happens
Doctor :   in dibetes
Doctor :   have +ve approach in life
Doctor :   & u can have the normal life
Doctor :   which millions of diabetes do that
User :   yeah thts what i require in life +ve only wish in my life to stay healthy thts it..
Doctor :   yeah sure
Doctor :   it will
Doctor :   Please fill the feedback form say done when done
User :   somwhow i want to feel healthy....
Doctor :   k
User :   ok sure...anyway thnx fr that...
Doctor :   which u can do only when ur optimist
Doctor :   Have you filled the feedback form
User :   great talking to u...yeah i will feel..may i knw ur good name doc?
Doctor :   yeah sure
Doctor :   I am Dr
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor